Duke Mathematical Journal

The dissection of rectangles into squares

R. L. Brooks, C. A. B. Smith, A. H. Stone, and W. T. Tutte

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 7, Number 1 (1940), 312-340.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077492259

Mathematical Reviews number (MathSciNet)
MR0003040

Zentralblatt MATH identifier
0024.16501

Digital Object Identifier
doi:10.1215/S0012-7094-40-00718-9

Subjects
Primary: 48.0X

Citation

Brooks, R. L.; Smith, C. A. B.; Stone, A. H.; Tutte, W. T. The dissection of rectangles into squares. Duke Math. J. 7 (1940), no. 1, 312--340. doi:10.1215/S0012-7094-40-00718-9. http://projecteuclid.org/euclid.dmj/1077492259.


Export citation